International Journal of Science and Research (IJSR)
Mathematics
Downloads: 18 | Views: 161
Mathematics, India, Volume 15 Issue 8, August 2026
Pages: 855 - 857Degree Distance of Grid Graphs
Sonia K Thomas
Downloads: 18 | Views: 82
Mathematics, India, Volume 15 Issue 10, October 2026
Pages: 697 - 707A Mathematical Framework for Fuzzy Graphs in Structural Analysis of Complex Networks: Centrality, Connectivity and Spectral Properties
Dr. Guddu Kumar | Simran Kumari
Downloads: 17 | Views: 716
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 911 - 915On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model
G. Marimuthu | Dr. G. Ramesh
Downloads: 17 | Views: 1015
Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021
Pages: 571 - 577Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries
Bukanga Maheshe Crispin | Mabela Makengo Matendo Rostin
Downloads: 17 | Views: 1365
Mathematics, India, Volume 6 Issue 8, August 2017
Pages: 2291 - 2294Historical Developments in Fractional Calculus: A Survey
Minatai B. Labade
Downloads: 17 | Views: 739
Mathematics, India, Volume 10 Issue 6, June 2021
Pages: 1175 - 1177Application of Renewal Process for Finding Mean Number of Occurrence of an Event and also Predicting the Number of Data in which the Event will Happen
Dr. Rajalekshmi V. G.
Downloads: 17 | Views: 1048
Mathematics, India, Volume 10 Issue 8, August 2021
Pages: 1023 - 1028Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series
Dr. Brijesh Pratap Singh
Downloads: 17 | Views: 731
Mathematics, India, Volume 10 Issue 9, September 2021
Pages: 871 - 874Inventory Model with Demand as a Polynomial Function of Time and Time Dependent Deterioration
Shelly | Dr. Rajender Kumar
Downloads: 17 | Views: 912
Mathematics, India, Volume 10 Issue 9, September 2021
Pages: 1216 - 1218A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration
Pooja Soni | Rajender Kumar
Downloads: 17 | Views: 830
Mathematics, Malaysia, Volume 10 Issue 11, November 2021
Pages: 276 - 285Table of Non-Linear Simultaneous Equations
Sengchu Chow